Timo Seppäläinen
Timo Seppäläinen
Professor of Mathematics, University of Wisconsin-Madison
כתובת אימייל מאומתת בדומיין math.wisc.edu - דף הבית
כותרת
צוטט על ידי
צוטט על ידי
שנה
Scaling for a one-dimensional directed polymer with boundary conditions
T Seppäläinen
Annals of Probability 40 (1), 19-73, 2012
1852012
The analytic network process in energy policy planning
RP Hämäläinen, TO Seppäläinen
Socio-Economic Planning Sciences 20 (6), 399-405, 1986
1661986
Tropical combinatorics and Whittaker functions
I Corwin, N O’Connell, T Seppäläinen, N Zygouras
Duke Mathematical Journal 163 (3), 513-563, 2014
1322014
A course on large deviations with an introduction to Gibbs measures
F Rassoul-Agha, T Seppäläinen
American Mathematical Soc., 2015
1312015
Existence of hydrodynamics for the totally asymmetric simple K-exclusion process
T Seppäläinen
Annals of probability 27 (1), 361-415, 1999
1111999
Fluctuation exponent of the KPZ/stochastic Burgers equation
M Balázs, J Quastel, T Seppäläinen
J. Amer. Math. Soc 24, 683-708, 2011
97*2011
A microscopic model for the Burgers equation and longest increasing subsequences
T Seppäläinen
Electronic Journal of Probability 1, 1996
881996
Cube root fluctuations for the corner growth model associated to the exclusion process
M Balázs, E Cator, T Seppalainen
Electronic Journal of Probability 11, 1094-1132, 2006
872006
An almost sure invariance principle for random walks in a space-time random environment
F Rassoul-Agha, T Seppäläinen
Probability theory and related fields 133 (3), 299-314, 2005
872005
Quenched free energy and large deviations for random walks in random potentials
F Rassoul‐Agha, T Seppäläinen, A Yilmaz
Communications on Pure and Applied Mathematics 66 (2), 202-244, 2013
772013
Geometric RSK correspondence, Whittaker functions and symmetrized random polymers
N O’Connell, T Seppäläinen, N Zygouras
Inventiones mathematicae 197 (2), 361-416, 2014
742014
Hydrodynamic scaling, convex duality, and asymptotic shapes of growth models
T Seppäläinen
711996
Large deviations for increasing sequences on the plane
T Seppäläinen
Probability theory and related fields 112 (2), 221-244, 1998
691998
Order of current variance and diffusivity in the asymmetric simple exclusion process
M BALÁZS, T SEPPÄLÄINEN
Ann. Math. and available online at http://arxiv. org/abs/math. PR/0608400, 2009
672009
Coupling the totally asymmetric simple exclusion process with a moving interface
T Seppäläinen
Markov Process. Related Fields 4 (4), 593-628, 1998
651998
Exact limiting shape for a simplified model of first-passage percolation on the plane
T Seppalainen
Annals of probability, 1232-1250, 1998
631998
A scaling limit for queues in series
T Seppäläinen
The Annals of Applied Probability, 855-872, 1997
551997
Bounds for scaling exponents for a 1+ 1 dimensional directed polymer in a Brownian environment
T Seppäläinen, B Valkó
arXiv preprint arXiv:1006.4864, 2010
542010
The strict-weak lattice polymer
I Corwin, T Seppäläinen, H Shen
Journal of Statistical Physics 160 (4), 1027-1053, 2015
532015
Almost sure functional central limit theorem for ballistic random walk in random environment
F Rassoul-Agha, T Seppäläinen
Annales de l'IHP Probabilités et statistiques 45 (2), 373-420, 2009
472009
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20